# SDR 99ZZZX3204

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4066P
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: L635M1021001
- Condition: Leaking
- Location: Brake
- Part time: 113 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CALIPER LEAKING.  REF:  RMA NR R020114 MCN 90.  REMOVED AND REPLACED.
